# SDR 96FDEA00850

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Extend Switch
- Part number: H1010171
- Condition: Malfunctioned
- Location: Nr 7 Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION THE NR 7 SLAT FAILED TO RETRACT.  AMBER LIGHT REMAINED ON AT PILOT'S PANEL AND GREEN LIGHT REMAINED ON AT THE SLAT/FLAP INDICATOR PANEL.  REPLACED NR 7 SLAT ACTUATOR, DID NOT CURE PROBLEM IAW 727-100 MM PAGE 401 TO 409 CHAP 27-81-32.  REPLACED NR 7 SLAT EXTENDED SWITCH IAW 727-100 MM CHAP 27-81-11 PGS 401 TO 405, OPS CHECK GOOD.
